# SDR V0XD20140203003

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR KICK ANGLE MOUNT CORRODED.  R & R SERVICE DOOR KICK ANGLE MOUNT WITH NEW IAW SRM 51-42-06, 51-42-02.
